# SDR DALA2024091809140

- Difficulty date: September 17, 2024
- Submitted: September 18, 2024
- Operation: Air carrier
- Aircraft: N989AT
- Make and model: Boeing 717-200
- Aircraft serial: 55152
- Aircraft time: 59,201 hours, 42,207 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Hinge
- Condition: Excess Play
- Location: Zone 600 Flap
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FREEPLAY WAS FOUND ON RH WING FLAP OUTBD HINGE AREA. SUMMARY OF NRC 00781: RH WING FLAP OUTBD HINGE WAS REPAIRED PER ER/A 620752-14 REV ORIGINAL AND PRI 620752-14 REV 2 AND WAS INSTALLED PER B717-200 AMM 27-55-03 400-801. ASSOCIATED ER/A 14-620752 ADDED FOR AC 9527. (LP #0562049)
